# SDR DHL9780442C

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER LEFT WING TO FUSELAGE FILLET  PANEL BRACKET HAS CRACKED 24 INCHES FROM L/E.  STOP DRILLED CRACK AND REPLACED BRACKET PER SRM 53-2-0.
